# SDR SWAA2021011441418

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK, R-2 EMERGENCY EXIT SIGN 1 BULB OUT.  RE-LAMPED R2 EMERGENCY EXIT SIGN (1) BULB, PER B737 AMM 33-51-01-960-8001.  PERFORMED OPERATIONS CHECK OF NEW LAMP AT R2 EMERGENCY EXIT SIGN.  TEST FOUND NORMAL.
